# SDR SWAA2022030378717

- Difficulty date: February 20, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' FOUND CORROSION AT AFT CARGO L/H FLOOR CAPSTRIPS FROM STA 727 TO STA 847; LBL 21; WL 156 / [01] REPLACED FWD CARGO COMP.FLOOR PANEL CAP STRIP. BETW. STA 727 THRU 847 LBL 21 WL 156 REF. B737-700 AMM 25-52-10-400-801;[02] VERIFIED STEP 1.;[03] REPLACED 3EACH CAPSTRIP AT AFT CARGO COMP. REF. B737-700 AMM 25-52-10-400-801. CAPSTRIP WILL BE INSTALLED ON CARGO COMP. MOC #TTG8Q004A09L;[04] VERIFIED STEP 3.
